Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 4346712, 11 pages
http://dx.doi.org/10.1155/2016/4346712
Research Article

Multiple-Term Refinements of Young Type Inequalities

Department of Mathematics and Statistics, Southern Illinois University Edwardsville, Box 1653, Edwardsville, IL 62026, USA

Received 2 July 2016; Accepted 10 October 2016

Academic Editor: Shaofang Hong

Copyright © 2016 Daeshik Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Sababheh and D. Choi, “A complete refinement of Young's inequality,” Journal of Mathematical Analysis and Applications, vol. 440, no. 1, pp. 379–393, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Wu and J. Zhao, “Operator inequalities and reverse inequalities related to the Kittaneh-Manasrah inequalities,” Linear and Multilinear Algebra, vol. 62, no. 7, pp. 884–894, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. W. Liao and J. Wu, “Improved Young and Heinz inequalities with the Kantorovich constant,” Journal of Mathematical Inequalities, vol. 10, no. 2, pp. 559–570, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. Ando, “Matrix Young inequalities,” in Operator Theory in Function Spaces and Banach Lattices: Essays Dedicated to A.C. Zaanen on the Occasion of his 80th Birthday, vol. 75 of Operator Theory Advances and Applications, pp. 33–38, Springer, Berlin, Germany, 1995. View at Publisher · View at Google Scholar
  5. R. Bhatia and C. Davis, “More matrix forms of the arithmetic-geometric mean inequality,” SIAM Journal on Matrix Analysis and Applications, vol. 14, no. 1, pp. 132–136, 1993. View at Publisher · View at Google Scholar · View at MathSciNet